MathSciNet Relay Station
MathSciNet bibliographic data
MR2036596 14G05 (11E76 11G35 12G10 14J26)
Colliot-Thélène, Jean-Louis; Madore, David A. Surfaces de del Pezzo sans point rationnel sur un corps de dimension cohomologique un. (French) [Rational-point-free del Pezzo surfaces over a field of cohomological dimension one] J. Inst. Math. Jussieu 3 (2004), no. 1, 1–16.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement